# SDR DALA1232256311

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 58,660 hours, 7,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND 66H FLOOR PATH LIGHT ASSY MISSING.  MAINTENANCE INSTALLED FLOOR PROXIMITY PATH LIGHTING PER AMM 25-27.  OPS TESTED OK.
